# SDR CALA2019011300073

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 65,215 hours, 27,565 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: A25461103A
- Condition: Faulty
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

HAD AUTOBRAKE FAULT ECAM.  WHICH SHOWED NORM BRAKES INOP WHICH I S NAGAINST MEL. INTERVIEWED CREW:  FLIGHT CREW STATED THAT ECAM MESSAGE CAME ON DURING CRUISE AND THEN WENT AWAY.    MESSAGE RETURNED AGAIN DURING LANDING/ROLL OUT.    ALSO, THERE IS A NOTICEABLE SHUDDER AS THE AIRPLANE CYCLED BETWEEN NORMAL AND ALTERNATE BRAKING SYSTEM. PREVIOUS LEGS, GOING AS FAR BACK AS DECEMBER 28. BITE OF BSCU ALSO FAULTS 23GG.   NUMEROUS 23GG FAULTS IN PFR FAULTING "BRK SELECTOR VALVE(23GG)/L G HYDRAULIC PIPE". ADDED SDR FLAG. REF LOG PAGE 8684103 FOR PARTS REPLACED AND OPERATIONAL CHECKS PERFORMED. OPS CHECK NORMAL NO FAULTS. REF LOG PAGE NUMBERS 8687300 FOR THE THROTTLE VALVE RPL. LOG PG 8687277 FOR THE AUTO BRAKE SELECTOR RPL. LOG PG 8687440 FOR THE BRAKE PRESSURE TRANSUCERS 11GG, 13GG RPL. LOG PG 8687308 FOR THE NORMAL BRAKE SELECTOR RPL. ACP OPS  CHECK OF NORMAL BRAKING SYSTEM PER AMM32-42-00 AND OPS CHECK OF ALTERNATE BRAKE SYSTEM.
